# SDR UIEA2023010800006

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,183 hours, 20,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Inoperative
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER  CABIN  MID  CABIN  FA  JUMP  SEAT  L/H  OUTBOARD  LOWER  FLASHLIGHT  ACCESS  DOOR  LATCH  INOP. REMOVED ACCESS DOORS, REMOVED DAMAGED LATCH AND INSTALLED NEW LATCHES AT REINSTALLED ACCESS DOOR.
